VOL. 23 · NO. 2 | October 2011
 
VIEW ALL ABSTRACTS +
Articles
Shing So
Missouri J. Math. Sci. 23 (2), 103-104, (October 2011) DOI: 10.35834/mjms/1321045139
No abstract available
Brian N. Maurizi
Missouri J. Math. Sci. 23 (2), 105-122, (October 2011) DOI: 10.35834/mjms/1321045140
KEYWORDS: 11M41, 30B50
Ahmad Al-Salman, Mohamed Ben Haj Rhouma, Ali A. Al-Jarrah
Missouri J. Math. Sci. 23 (2), 123-141, (October 2011) DOI: 10.35834/mjms/1321045141
KEYWORDS: 33D15, 40C15, 34B30, 39A13
Arthur Holshouser, John W. Moon, Harold Reiter
Missouri J. Math. Sci. 23 (2), 142-150, (October 2011) DOI: 10.35834/mjms/1321045142
KEYWORDS: 05C20‎
Alan M. Safer, Kagba Suaray, Saleem Watson
Missouri J. Math. Sci. 23 (2), 151-158, (October 2011) DOI: 10.35834/mjms/1321045143
Joseph Pe
Missouri J. Math. Sci. 23 (2), 159-172, (October 2011) DOI: 10.35834/mjms/1321045144
KEYWORDS: 11A25, 11A41
M. A. Al Shumrani
Missouri J. Math. Sci. 23 (2), 173-181, (October 2011) DOI: 10.35834/mjms/1321045145
KEYWORDS: 16B50
Kumar Pial Das, Shamim Sarker, Norou Diawara
Missouri J. Math. Sci. 23 (2), 182-191, (October 2011) DOI: 10.35834/mjms/1321045146
KEYWORDS: 60G44, 62P05
V. Adiyasuren, TS. Batbold
Missouri J. Math. Sci. 23 (2), 192-196, (October 2011) DOI: 10.35834/mjms/1321045147
KEYWORDS: 51M16
Missouri J. Math. Sci. 23 (2), 197-201, (October 2011) DOI: 10.35834/mjms/1321045148
No abstract available
Missouri J. Math. Sci. 23 (2), 202-204, (October 2011) DOI: 10.35834/mjms/1321045149
No abstract available
Back to Top